MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During in-clinic follow-up, an elective replacement indicator (eri) alert was received.Premature battery depletion is suspected, although not confirmed.The device was explanted and replaced to resolve the event.The patient is stable.
 
Additional Manufacturer Narrative
The event of premature discharge of battery was reported to abbott and not confirmed.The device was received from the field with battery voltage above elective replacement indicator (eri) level.Field information indicates the device experienced a false eri flag which is due to the autocapture feature being enabled.When automatic settings are programmed, such as autocapture, the device output would adjust itself to accommodate the patient¿s needs for pacing, and thus affects the estimated longevity of the device.Electrical analysis performed did not find any anomaly.Longevity assessment was performed, based on field settings, and the device has appropriate remaining longevity.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23844016
Report Number2017865-2025-1007619
Device Sequence Number9835407
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)P000005857(17)161031
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberPM2136
Device Lot NumberP000005857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown